Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online


I am diabetic since 1997.Taking medicine related to diabetic & hypertention. PP is being maintained around 150. & BP 78/125. JALRA-M BD +PIOPOD 30 1tab+DIMICRON -XR60 2Tab +TAZILOC 2tab +ROZAVEL 1tab +ECOSPRIN -150 1tab +Absolute-3G 1tab . I am suffering from some brown /black spots in my feet upto below the calf with mild swelling near ankle.& using moisturizing cream. pl, tell the REASON & REMEDIES. TKGHOSH 58YR/M
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.Dear Mr.T.K.ghosh,you are maintaining your sugar well,that is good.Mild swelling near ankle needs at least needs to have look by your doctor.the spots might be due to some skin conditions or may to due to ecosprin your are taking.please talk to your doctor.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Diabetologist Dr. Amit Rajput's  Response
The black spots are due to pigmentation of the skin, which are seen in many diabetics. Nothing special has to be done for them. Your blood sugar levels are in acceptable range. However, the swelling over ankles could be due to Piopod 30mg tablet. You could ask your doctor to reduce the dose to 15mg or even 7.5mg, if needed. But it might affect your sugars. So, it should be done under observation of your physician/diabetologist.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor